Gone Whacky!

Discussion in 'Fibromyalgia Main Forum' started by karen2002, Nov 17, 2002.

  1. karen2002

    karen2002 New Member

    I have been cruising along for a couple of weeks feeling pretty good--and then today---it's been crazy. No kidding, I woke up feeling well. Two or Three Hours later--I felt sicker than a dog, like I had an awful case of the flu..nauseated, dizzy...etc...That lasted a few hours, then better for a few hours, then WHAM! another spell from hell...again...this has repeated itself several times today, and tonite. No changes in meds...nothing I can figure out--and it's driving me nuts.
    This is insanity.
    Ohh something else---does anyone get opposite effects to meds? Lately my Vicodin, has made me much more clear, and energetic--I don't have to take it much anymore, maybe two days out of the week. I do take ultram daily---and I swear---it is like taking amphetamines. I am chattering my poor husbands ear off....and zipping, around. I would expect these would naturally , make me more lethargic, having a depressing effect--not me...they are going to rename me buzzy. Any thoughts? Is it just that my metabolism is nuts?
    Karen
  2. karen2002

    karen2002 New Member

    I have been cruising along for a couple of weeks feeling pretty good--and then today---it's been crazy. No kidding, I woke up feeling well. Two or Three Hours later--I felt sicker than a dog, like I had an awful case of the flu..nauseated, dizzy...etc...That lasted a few hours, then better for a few hours, then WHAM! another spell from hell...again...this has repeated itself several times today, and tonite. No changes in meds...nothing I can figure out--and it's driving me nuts.
    This is insanity.
    Ohh something else---does anyone get opposite effects to meds? Lately my Vicodin, has made me much more clear, and energetic--I don't have to take it much anymore, maybe two days out of the week. I do take ultram daily---and I swear---it is like taking amphetamines. I am chattering my poor husbands ear off....and zipping, around. I would expect these would naturally , make me more lethargic, having a depressing effect--not me...they are going to rename me buzzy. Any thoughts? Is it just that my metabolism is nuts?
    Karen
  3. honey

    honey New Member

    Hi Karen nice to meet you, first of all a very big welcome to the board.
    I'm so sorry you are not feeling too well must be something in the air today as I too have had a day from hell. Woke this morn feeling good a few hours later bang.....did any one get the licence plate number of those trucks...LOL.
    This is my worst day to date. Am slowly coming right though. Sorry can't help with the med problem but I do believe it can effect people like this. I'm sure someone will be a long very soon to help you out.
    Until then rest drink plenty of water and rest some more until you are feeling a lot better.
    Take good care of yourself and keep us updated on how you are feeling.
    Wishing you pain free and happy days

    Love
    Lyn
  4. queenbee69

    queenbee69 New Member

    Last week I had the same problem. I was dizzy and sick to my stomach. I went to bed early and the next day felt fine,then it hit me again. Off to bed I went again then the next day was okay again. For the next couple of days the sick feeling came and went,after about 3 days it stopped. I heard around here(New York)there is a virus going around. Must be what I had. As far as your meds, I have the same problem with some things,I guess if your not sick,it can be a good thing huh? Just keep buzzing along.....lol queenbee
  5. pam_d

    pam_d New Member

    Do you think that your Nystatin/yeast treatment (which must kind of put the ol' metabolism into a tailspin, at least temporarily) has anything to do with it?? I don't know what effect----if any---that would have on your other meds. Anyway, I hope you feel better, or at least more "normal" (like any of us ever feel "normal", but you know what I mean) soon, Karen!

    Hugs,
    Pam
  6. karen2002

    karen2002 New Member

    Appreciate everybodies support!
    Well today--had the same yo-yo....thing going on, but thankfully not as bad as yesterday. Maybe by tommorrow it will pass.
    This is are nutty disorders---no wonder people thing we are looney sometimes...lol, sometimes I even question it myself!
    When you can dance a jig one hour and the next feel like you are knocking at deaths door...it IS a puzzlement!!
    Hey Pam--I didn't tell you I had to quit the Nystatin over the weekend! Friday it kicked into full gear---I will spare you the details, cuz I bet you can quess, lol. I had an appt. on Sunday, out of town, I absolutely had to keep. Knew I could never make the trip in that condition, lol....most of the drive is rural and I live in central texas--no big trees to hide behind---just scrubby mesquites, and cactus. Not a good place to find yourself!
    Will start on the Nystatin again tommorrow---YUCK!
    Karen
  7. amymb74

    amymb74 New Member

    He draws a tooth ache or hockey injury out as far as he can to get some because they give him so much energy. I have cfids & was prescribed ativan to go to sleep but (accidently) found out they give me energy during the day - go figure.
  8. witsend

    witsend New Member

    That is why I don't take Ultram. It is like taking speed for me. The first time I took it I stayed up all night cleaning our old basement. I kept saying I really should go to bed , then start cleaning some more and then look up at the clock to find several more hours had passed , say again to myself I really should go to bed and still found myself cleaning. I could not stop. The family woke up in the morning and found me down there, yes, still cleaning. With all that I did it took me a week of bedrest to deal with the fatigue and pain that followed. No more Ultram for me.
  9. ssMarilyn

    ssMarilyn New Member

    You guys that get up feeling great and then a few hours later feel crappy...it's either what you ate for breakfast, or a med you took when you woke up. If you eat a processed breakfast, full of sugar, it's almost guaranteed you'll crash bigtime in about 2-3 hours!

    Marilyn :)
  10. karen2002

    karen2002 New Member

    nope...can't buy that one marilyn....don't eat breakfast from hell, lol. Only take my vitamins, magnes/malic acid, blood pressure med coenzymeQ10, B12, probiotics....

    I am not just doing this once in morn....i go through a couple of hours of feeling good..followed by couple of hours...ill...and repeating....it does not correspond at all to meals

    my blood sugar is fine.

    Karen
  11. HOUSEOFBLUES

    HOUSEOFBLUES New Member

    Yes, I have the same problem.
    It seems like I all of a sudden feel so good (to the point
    where I'm thinking maybe I can manage a job somewhere) and then a few minutes or a few hrs. later; Bam! I just get so weak and achy and dizzy and feel like I've got the flu....
    Weird huh?......

    LOVE,
    HOB
  12. nogilroy

    nogilroy New Member

    just want to say i get that way to but it has been in the winter all set to start houswork or want to go some where.have not ate or took meds they do not agree with me,just some herble stuff . Then boom it hits i will just sit and stare at the broom . then i think i will take a shower still sitting by the afternoon i drag my butt off the chair to the showwer . praying that there is leftovers in the frige.i hope you are feeling better.as for the buzzing around or zipping when that happens to me and then i worry that a few bad days are coming
    norma